Regular languages of plus- and minus-(in)decomposable permutations

Research output: Contribution to journalArticlepeer-review


In this paper we show that the set of plus- respectively minus-decomposable permutations of a regular class under the rank encoding form regular sublanguages. Plus- respectively minus-decomposable permutations are permutations allowing for a special kind of block-decomposition. The language theoretic results shown have different approaches, even though the properties of plus- and minus-decomposability of permutations are similar.
Original languageEnglish
Pages (from-to)143-150
Number of pages8
JournalPure Math. Appl. (PU.M.A.)
Issue number2
Publication statusPublished - 2013


  • Permutation class
  • Permutation pattern
  • Permutation
  • Word
  • Automaton


Dive into the research topics of 'Regular languages of plus- and minus-(in)decomposable permutations'. Together they form a unique fingerprint.

Cite this